Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Diffeomorphisms with persistency


Author: Kazuhiro Sakai
Journal: Proc. Amer. Math. Soc. 124 (1996), 2249-2254
MSC (1991): Primary 54H20, 58F10, 58F15
MathSciNet review: 1317049
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The $C^1$ interior of the set of all diffeomorphisms satisfying Lewowicz's persistency is characterized as the set of all diffeomorphisms satisfying Axiom A and the strong transversality condition.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 54H20, 58F10, 58F15

Retrieve articles in all journals with MSC (1991): 54H20, 58F10, 58F15


Additional Information

Kazuhiro Sakai
Affiliation: Department of Mathematics, Kanagawa University, Rokkakubashi, Kanagawa-Ku, Yokohama 221, Japan
Email: kazsaka@kani.cc.kanagawa.ac.jp

DOI: http://dx.doi.org/10.1090/S0002-9939-96-03275-3
PII: S 0002-9939(96)03275-3
Keywords: Persistence, expansive, pseudo-Anosov map, Axiom A, Anosov diffeomorphism
Received by editor(s): October 12, 1994
Received by editor(s) in revised form: January 6, 1995
Communicated by: Mary Rees
Article copyright: © Copyright 1996 American Mathematical Society